# SDR 2019FA0000396

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: General aviation
- Aircraft: N660SM
- Make and model: Robsin R66
- Aircraft serial: 0590
- Aircraft time: 1,812 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: F2592
- Condition: Cracked
- Location: Zone 200
- Part time: 1,812 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN F259-2 CABIN BULKHEAD PANEL NEAR RIGHT SIDE F020-1 UPPER FRAME ASSEMBLY ATTACHMENT HOLE. CRACK TRAVELS FROM 11 O'CLOCK TO 3 O'CLOCK POSITION THROUGH COUNTERSUNK RIVET HOLE. WILL REPAIR AREA BY INSTALLING ROBINSON HELICOPTER  KI-234 R66 CABIN BULKHEAD DOUBLER INSTALLATION KIT PER KIT INSTRUCTIONS.
